# SDR GLBR98100

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757DQ
- Make and model: Cessna 152
- Aircraft serial: 15279660
- Engine: Lyc O235N2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Engine
- Component: Slick, K3822
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAGNETO QUIT IN-FLIGHT.  REMOVED AND REPLACED DISTRIBUTOR BLOCK AND GEAR ASSY IAW UNISON SPECS.  INSTALLED ONE ENGINE IAW TEXTRON LYC SPECS.  TIMED TO ENGINE.  MAGS CHECK GOOD.  (X)
